# SDR CALA9701599

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RT MLG RED LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  THE AMBER GEAR DOOR OPEN LIGHT ILLUMINATED UPON UPLATCH CHECK, BUT WENT OUT A SHORT TIME LATER.  MAINTENANCE FOUND THE RT MLG UPLOCK SWITCH CANNON PLUG LOOSE.  THE CANNON PLUG WAS CLEANED AND SECURED.  A TEST OF THE MAIN GEAR DOOR LATCH MECHANISM WAS PERFORMED AND OPERATION CHECKED GOOD.
